# SDR EVCA20180523211

- Difficulty date: May 21, 2018
- Submitted: May 23, 2018
- Operation: Air carrier
- Aircraft: N113AE
- Make and model: Bell 206L-3
- Aircraft serial: 51201
- Aircraft time: 9,105 hours, 27,465 cycles
- System (JASC): 5302 · Rotorcraft Tail Boom
- Part: Mount Flange
- Part number: 206032400027
- Condition: Cracked
- Location: Tailboom
- Component: Tailboom, Bell
- Component part number: 206033004199
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WHILE PERFORMING A SCHEDULED 100 HR INSPECTION, A CRACK WAS FOUND ON THE TAILBOOM MOUNTING RING PN: 206-032-400-027 APPROXIMATELY 3 INCHES IN LENGTH BELOW THE UPPER LEFT ATTACHMENT FITTING.
